# SDR JJBA20240610013

- Difficulty date: May 14, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 37,928 hours, 25,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 59-62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1, UNDERFLOOR, RH OMEGA BEAM FOUND CORRODED BTW FR 59-60 AND 60-62 AROUND ANCHOR NUT. RH OMEGA BEAM BTW FR 60-62 BLENDED, FOUND WITHIN LIMITS. REPAIR DOUBLER PERFORMED ON CTR FUSELAGE IV, RH OMEGA BEAM UPPER SURFACE BTW FR 59-60
